The Annals of Mathematical Statistics

Annual Report of the Editor for 1946

S. S. Wilks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 1 (1947), 159.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730510

Digital Object Identifier
doi:10.1214/aoms/1177730510

JSTOR
links.jstor.org

Citation

Wilks, S. S. Annual Report of the Editor for 1946. Ann. Math. Statist. 18 (1947), no. 1, 159. doi:10.1214/aoms/1177730510. https://projecteuclid.org/euclid.aoms/1177730510


Export citation